# SDR JJBA20200924036

- Difficulty date: September 24, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 44,540 hours, 27,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON RT CENTER FUSE 4, BETWEEN FR 53-54 AND BETWEEN STR 12R-14R.  RT FUSELAGE 4, BETWEEN FR 53-54 STR 12R-13R, 2 CUT-OUT PERFORMED FOR ENGINE REVIEW.  RT FUSELAGE BETWEEN FR 53-54 AND BETWEEN STR 12R-14R REPAIRED.  RT CABIN OVERHEAD BIN RE-INSTALLED.
